Limit cycles of a two-dimensional autonomous system with quadratic nonlinearities
Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2072-2082
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_12_a7,
author = {A. E. Rudenok},
title = {Limit cycles of a two-dimensional autonomous system with quadratic nonlinearities},
journal = {Differencialʹnye uravneni\^a},
pages = {2072--2082},
year = {1985},
volume = {21},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_12_a7/}
}
A. E. Rudenok. Limit cycles of a two-dimensional autonomous system with quadratic nonlinearities. Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2072-2082. http://geodesic.mathdoc.fr/item/DE_1985_21_12_a7/